# SDR ASAA0610264

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 42,307 hours, 23,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65673125
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CORNER R2 DOOR REVEAL FASTENER HOLES CRACKED.  REPLACED PER SRM 51-30-2 FIG 3.
